Anyone find that Viibryd makes you feel spacey, lethargic, or irritable? Also I feel like I have been isolating myself more since taking this drug and not wanting to leave my house. I just recently realized that Viibryd may be causing these effects. Has anyone else had similar experiences?
How long have you been on Vii? I went through some moodiness, but it may be part of the reason I went on the drug and not the drug itself. I am gradually getting more social and more energy. My sleep has not been good, but I don't know if that is from the Vii or not. I am still not fully where I want to be, but I am sticking it out a little longer.
Hello Paradox77. I was on Viibryd for about 2 years and absolutely loved it. I started taking it the day I got on a plane for South Africa for 5 months (doc loaded me up with samples). After a year or so she added 100 mg of Lamictal which really helped with my irritability (not caused by Viibryd). It just made me feel okay/normal. I started getting brain zaps and horrible nightmares so had to wean off it, which, by the way, was not a problem as I have read. How long have you been on it??
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2014 • 3 answers
Posted 27 Sep 2015 • 6 answers
Posted 8 Oct 2015 • 1 answer
Posted 27 Jul 2016 • 2 answers
I take 60 mg of citalopram & 60 mg of Viibryd a day. Should I worry about such a large dosage taken?
Posted 31 Oct 2016 • 1 answer